Analytical modelling of wormhole-routed k-ary n-cubes in the presence of matrix-transpose traffic

H. Sarbazi-Azad, M. Ould-Khaoua, L. M. Mackenzie

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

Several analytical models of fully adaptive routing in wormhole-routed k-ary n-cubes under the uniform traffic pattern have recently been proposed in the literature. Although the uniform reference model has been widely used in the past, it is not always true in practice as there are many applications that exhibit non-uniform traffic patterns. There has not been so far any study that describes an analytical model of fully adaptive routing under non-uniform traffic conditions. This paper describes a new analytical model of fully adaptive routing in k-ary n-cubes in the presence of non-uniform traffic generated by matrix-transpose permutations, which is an important communication operation found in many matrix computation problems. Results obtained through simulation experiments confirm that the model predicts message latency with a high degree of accuracy under different working conditions.

Original languageEnglish
Pages (from-to)396-409
Number of pages14
JournalJournal of Parallel and Distributed Computing
Volume63
Issue number4
DOIs
Publication statusPublished - Apr 1 2003

Fingerprint

K-ary N-cubes
Analytical Modeling
Wormhole
Transpose
Adaptive Routing
Analytical models
Traffic
Analytical Model
Matrix Computation
Reference Model
Simulation Experiment
Latency
Permutation
Communication
Predict
Experiments

Keywords

  • Fully adaptive routing
  • Interconnection networks
  • Matrix-transpose permutation
  • Multicomputers
  • Non-uniform traffic
  • Performance modelling
  • Wormhole routing

ASJC Scopus subject areas

  • Computer Science Applications
  • Hardware and Architecture
  • Control and Systems Engineering

Cite this

Analytical modelling of wormhole-routed k-ary n-cubes in the presence of matrix-transpose traffic. / Sarbazi-Azad, H.; Ould-Khaoua, M.; Mackenzie, L. M.

In: Journal of Parallel and Distributed Computing, Vol. 63, No. 4, 01.04.2003, p. 396-409.

Research output: Contribution to journalArticle

@article{fc4a1dbb69ed448698cb8f32f2987ab7,
title = "Analytical modelling of wormhole-routed k-ary n-cubes in the presence of matrix-transpose traffic",
abstract = "Several analytical models of fully adaptive routing in wormhole-routed k-ary n-cubes under the uniform traffic pattern have recently been proposed in the literature. Although the uniform reference model has been widely used in the past, it is not always true in practice as there are many applications that exhibit non-uniform traffic patterns. There has not been so far any study that describes an analytical model of fully adaptive routing under non-uniform traffic conditions. This paper describes a new analytical model of fully adaptive routing in k-ary n-cubes in the presence of non-uniform traffic generated by matrix-transpose permutations, which is an important communication operation found in many matrix computation problems. Results obtained through simulation experiments confirm that the model predicts message latency with a high degree of accuracy under different working conditions.",
keywords = "Fully adaptive routing, Interconnection networks, Matrix-transpose permutation, Multicomputers, Non-uniform traffic, Performance modelling, Wormhole routing",
author = "H. Sarbazi-Azad and M. Ould-Khaoua and Mackenzie, {L. M.}",
year = "2003",
month = "4",
day = "1",
doi = "10.1016/S0743-7315(03)00009-1",
language = "English",
volume = "63",
pages = "396--409",
journal = "Journal of Parallel and Distributed Computing",
issn = "0743-7315",
publisher = "Academic Press Inc.",
number = "4",

}

TY - JOUR

T1 - Analytical modelling of wormhole-routed k-ary n-cubes in the presence of matrix-transpose traffic

AU - Sarbazi-Azad, H.

AU - Ould-Khaoua, M.

AU - Mackenzie, L. M.

PY - 2003/4/1

Y1 - 2003/4/1

N2 - Several analytical models of fully adaptive routing in wormhole-routed k-ary n-cubes under the uniform traffic pattern have recently been proposed in the literature. Although the uniform reference model has been widely used in the past, it is not always true in practice as there are many applications that exhibit non-uniform traffic patterns. There has not been so far any study that describes an analytical model of fully adaptive routing under non-uniform traffic conditions. This paper describes a new analytical model of fully adaptive routing in k-ary n-cubes in the presence of non-uniform traffic generated by matrix-transpose permutations, which is an important communication operation found in many matrix computation problems. Results obtained through simulation experiments confirm that the model predicts message latency with a high degree of accuracy under different working conditions.

AB - Several analytical models of fully adaptive routing in wormhole-routed k-ary n-cubes under the uniform traffic pattern have recently been proposed in the literature. Although the uniform reference model has been widely used in the past, it is not always true in practice as there are many applications that exhibit non-uniform traffic patterns. There has not been so far any study that describes an analytical model of fully adaptive routing under non-uniform traffic conditions. This paper describes a new analytical model of fully adaptive routing in k-ary n-cubes in the presence of non-uniform traffic generated by matrix-transpose permutations, which is an important communication operation found in many matrix computation problems. Results obtained through simulation experiments confirm that the model predicts message latency with a high degree of accuracy under different working conditions.

KW - Fully adaptive routing

KW - Interconnection networks

KW - Matrix-transpose permutation

KW - Multicomputers

KW - Non-uniform traffic

KW - Performance modelling

KW - Wormhole routing

UR - http://www.scopus.com/inward/record.url?scp=0038009795&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0038009795&partnerID=8YFLogxK

U2 - 10.1016/S0743-7315(03)00009-1

DO - 10.1016/S0743-7315(03)00009-1

M3 - Article

VL - 63

SP - 396

EP - 409

JO - Journal of Parallel and Distributed Computing

JF - Journal of Parallel and Distributed Computing

SN - 0743-7315

IS - 4

ER -